# SDR CA130703007

- Difficulty date: June 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 56,613 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pulley
- Part number: 85410466001
- Condition: Seized
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, IT WAS NOTICED THAT AN ABNORMAL FORCE WAS REQUIRED TO OPERATE THE MAIN LANDING GEAR ALTERNATE RELEASE HANDLE PASS THE SECOND DETENT.  FURTHER INVESTIGATION REVEALED THAT THE PULLEY JUST BEFORE LT MLG FORWARD DOOR ACTUATOR WAS SEIZED.  THE PULLEY WAS REPLACED AND SYS TESTED SERVICEABLE.
